# SDR IPXA3579707

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Part number: 211738815
- Part serial: 12A0198
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT WOULD NOT PRESSURIZE.  ALSO ACFT HAD LT FWD DOOR EICAS MESSAGE.  LT FWD DOOR REMAINED WITH OVERHEAD ENTRY DOOR LT ON DESCENT 4300 WENT OUT, BACK ON AT 4200, STAYED ON UNTIL BLOCK IN.  REPLACED NR 1 AUTO CABIN CONTROL UNIT IAW MM 21-31-02 IPC REF 12-31-02-01.
